# SDR TRAX200600419

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N702EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 9,893 hours, 7,028 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTING SLC "NOSEWHEEL STEERING INOP" CAUTION FOLLOWED BY "GEAR DISAGREE WARNING" ON GEAR RETRACTION  A/C RETURNED TO SLC AFTER T/O.  (AN EMERGENCY WAS DECLARED)
